Approximation in vanishing rearrangement-invariant Morrey spaces and applications

Research output: Contribution to journalArticle

Abstract

Morrey type space built on rearrangement-invariant Banach function space where the set of smooth functions with compact support is a dense set of this space is introduced in this paper. By using the denseness of the set of smooth functions with compact support, we obtain the oscillation and variation inequalities of Riesz transforms on this Morrey type space. Copyright © 2019 The Royal Academy of Sciences, Madrid.
Original languageEnglish
Pages (from-to)2999–3014
JournalRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
Volume113
Issue number4
Early online date12 Apr 2019
DOIs
Publication statusPublished - Oct 2019

Fingerprint

Rearrangement Invariant Spaces
Morrey Space
Compact Support
Smooth function
Approximation
Banach Function Space
Riesz Transform
Rearrangement
Oscillation
Invariant

Bibliographical note

Ho, K.-P. (2019). Approximation in vanishing rearrangement-invariant Morrey spaces and applications. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 113(4), 2999–3014. doi: 10.1007/s13398-019-00668-7

Keywords

  • Approximation
  • Morrey spaces
  • Rearrangement-invariant
  • Oscillation and variation inequalities
  • Sublinear operator
  • Extrapolation